# SDR AALA20021697

- Difficulty date: November 26, 2002
- Submitted: January 3, 2003
- Operation: Air carrier
- Aircraft: N787AL
- Make and model: Boeing 777223
- Aircraft serial: 30010
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: GEN3014
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ORD - ELEC GENERATOR SYSTEM R MESSAGE APPEAR WITH ASSOCIATED LOSS OF RIGHT MAIN AC GENERATOR AFTER APPROXIMATELY 4.5 HOURS OF FLIGHT.  REMOVED AND REPLACED NR 2 ENGINE IDG PER MM. OPS AND LEAK CHECK NORMAL.  (M)
